# SDR MASA2018060313289

- Difficulty date: June 3, 2018
- Submitted: June 3, 2018
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 4,903 hours, 2,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT FA FLASHLIGHT WAS INOPERATIVE.   REPLACED THE BATTERY.
